# SDR SWIA972427

- Difficulty date: March 7, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 11,744 hours, 16,816 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE AT FL 230 IN LEVEL FLIGHT.  REPLACED BOTH NUMBER ONE AND NUMBER TWO ELEVATOR TRIM TAB ACTUATORS.    OPS CHECK GOOD.    NR 1  P/N ON  5299-0, S/N ON  635, S/N OFF 678, NR 2  P/N ON  529901, S/N ON 702, S/N OFF 543.
